# SDR UALA2008122907028

- Difficulty date: December 28, 2008
- Submitted: December 31, 2008
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 64,494 hours, 18,636 cycles
- Engine: Pwa PW2037
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 6240665
- Condition: Out Of Tolerance
- Location: Window Heat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE NR 1 RT WINDOW HEAT CONTROLLER ACCT SHATTERED WINDOW.  R&R CRACKED WINDOW.  REPLACED NR 1 RT WINDOW HEAT CONTROLLER.
